2015 - Volume 5 [Issue 1]

Short Research Article

Original Research Article

Every Strongly Remotal Subset In Banach Spaces is a Singleton

R. Khalil, N. Matar

DOI: 10.9734/BJMCS/2015/13412

Page: 28-34

A Multi-Antenna Design Scheme based on Hadamard Matrices for Wireless Communications

K. O. O. Anoh, M. C. Chukwu, Y. A. S. Dama, R. A. Abd-Alhameed, O. Ochonogor, S. M. R. Jones

DOI: 10.9734/BJMCS/2015/12616

Page: 49-64

New Kinds of Hypergeometric Matrix Functions

Ayman Shehata

DOI: 10.9734/BJMCS/2015/11492

Page: 92-103

On Stochastic Volatility in the Valuation of European Options

Chuma Raphael Nwozo, Sunday Emmanuel Fadugba

DOI: 10.9734/BJMCS/2015/13176

Page: 104-127

Review Article

View All Issues